Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I have a heart flutters. I am taking Ketamine

Heart Problem-Ok so recently i've been getting these sort of heart rushes/heart flutters hard to describe. when i do something i seem to get these heart rushes and im not sure what it is. it doesn t hurt and its not stopping me from doing anything. i just want to know if anyone has had similair problems or could help me out. i ve recently tried a drug called Ketamine nasty shit definately won t be doing it again. does anyone know if this could be the problem i have only just started to get this after i took ket.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It sounds like you have Mitral Valve Prolapse (MVP) which is when the blood in your heart "backs up" and feels like flutters in your chest. Mild cases (such as what yours sounds like) can be treated with low doses of Beta Blockers like Nadalol. You need to see your doctor and describe your symptoms to him/her and ask for a stress test and/or a referral to a Cardiologist.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor